کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1893126 | 1044067 | 2011 | 19 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Lie-admissible structures on Witt type algebras
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
فیزیک ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper we study Lie-admissible structures on Witt type algebras. Witt type algebras are ΓΓ-graded Lie algebras (where ΓΓ is an abelian group) which generalize the Witt algebra. We give all third power-associative and flexible Lie-admissible structures on these algebras. In particular we generalize some results on the Witt algebra. After describing the second scalar cohomology group of Witt type algebras, we investigate third power-associative and flexible Lie-admissible structures on the central extension of some Witt type algebras. Finally we study a left-symmetric structure induced by a symplectic form for some Witt type algebras.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Geometry and Physics - Volume 61, Issue 2, February 2011, Pages 541–559
Journal: Journal of Geometry and Physics - Volume 61, Issue 2, February 2011, Pages 541–559
نویسندگان
Saïd Benayadi, Mikaël Chopp,